advertisement
Question
Posted by: blonde | 2005/12/06

vaginal health query

had unprotected sex a week ago, took morning after pill next day as directed, now i have pain when urinating and burning /itching sensation with bleeding, but had period 2 weeks ago. dont have the other symptoms relating to STI`s eg.lower ab or back pain , no nausea or fever , no discharge. what are the possibilities?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have a bladder infection. The bleeding may be due to the morning after pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JA | 2005/12/06

sorry I just see now you had unprotected sex, so forget the latex comment. Now especially go to the gyne!

Reply to JA
Posted by: JA | 2005/12/06

It sounds like you have a UTI or a some sort of infection/irritation. You could even have a slight allergy to latex if you used a condom. Whatever it is you should go get it checked at your gyne before it gets worse. Sometimes the little UTIs lead to horrible kidney infections if you leave them...

Reply to JA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement